MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502230
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a04 captures the reportable event of scratch at the end of the distal tip.
 
Event or Problem Description
It was reported that a navigator access sheath device was used in a retrograde intrarenal surgery (rirs) procedure.Reportedly, they noticed a scratch at the end of the distal tip.The procedure was completed with another of the same device.No further information reported.
 
Event or Problem Description
It was reported that a navigator access sheath device was about to be used in a retrograde intrarenal surgery (rirs) procedure.During preparation, they noticed a scratch at the end of the outer sheath's distal tip.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h2: additional information: block b5, block d7a and block h8.Block h6: device code a04 captures the reportable event of scratch at the end of the distal tip.
 
Additional Manufacturer Narrative
Block h6: device code a04 captures the reportable event of scratch at the end of the distal tip.Block h11: investigation results: the returned navigator device was analyzed, and a visual evaluation noted that the device returned in good conditions.During the inspection no damage on the tip was found.Microscopic examination was performed under high magnification, and it was not possible to see a scratch on the device.Based on the investigation results, boston scientific concludes that the reported event was not confirmed as it was not possible to identify any evidence of either the alleged malfunction or any defect on the device.The device history record review confirmed that the device met all manufacturing specifications prior to distribution and there were no manufacturing deviations.Based on analysis results, an investigation conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23069820
Report Number2124215-2025-64841
Device Sequence Number13191666
Product Code FED
UDI-Device Identifier08714729837985
UDI-Public(01)08714729837985(17)270425(10)36378431
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502230
Device Catalogue NumberM0062502230
Device Lot Number0036378431
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/19/2025
11/09/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/15/2025
12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown